MAUDE Adverse Event Report: ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS
Model Number Ø3.2MM PIN GUIDE, LOCKING
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/06/2025, it was reported by a sales representative via (b)(4) that an 0312-200 pin guide got stuck inside the insertion sleeve and locked up.This was discovered during a troch nail procedure.The case was completed with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the ø3.2mm pin guide, locking, noted that an unk pin got stuck/broken inside the shaft and was visible on both ends of the pin guide, locking.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to excessive mechanical forces during prying/leveraging and/or misaligned insertion.

Brand Name
Ø3.2MM PIN GUIDE, LOCKING
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23679171
Report Number1220246-2025-05236
Device Sequence Number18712856
Product Code HSB
UDI-Device Identifier00848665010664
UDI-Public00848665010664
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ3.2MM PIN GUIDE, LOCKING
Device Catalogue Number0312-200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown